# SDR DALA2025012900711

- Difficulty date: January 23, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 13,303 hours, 6,090 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED PLASTIC RUBBER BURNING SMELL ON DESCENT. IT WENT AWAY THEN FORWARD FLIGHT ATTENDANT HAD SIMILAR SMELL, AND IT WENT AWAY. I SMELLED SLIGHT SMELL FOR OF FEW MOMENTS IN THE COCKPIT AND IT WENT AWAY. UPON OPENING L1 THE SMELL WAS PRESENT. LEAD FA SAID NO SMELL IN CABIN THEN. PERFORMED WORKCARD 0550-2001 UP TO STEP 5. FOUND 24E PED POWER CONTAMINATED. REMOVED AND REPLACED 24E PED POWER PER A220 CMM 25- 21-57. PERFORMED IDLE ENGINE RUN ON BOTH ENGINES WITH DIFFERENT PACK SETTINGS,NO FAULTS & NO SMELL. RAN APU WITH DIFF PACK CONFIGS, NO SMELL, NEEDS ABOVE IDLE RUN, WAITING FOR CURFEW. W/C 0550-2001 C/W. NO FUMES NOTED. W/C 0550- 2003 C/W. CORRECTIVE ACTION RECORDED ABOVE. MCC NOTIFIED. W/C 0550-9001-A220 C/W. OK FOR SVC. (LP# 6772522)
